MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery (sfa).A 5.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 3 seconds, the balloon ruptured at the center.The device was removed, and the procedure was completed with a different device.There were no patient injuries reported and the patient condition was good.
 
Additional Manufacturer Narrative
Initial reporter address : (b)(6).Initial reporter city: (b)(6).

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16242595
Report Number2124215-2023-02692
Device Sequence Number20446431
Product Code LIT
UDI-Device Identifier08714729859475
UDI-Public08714729859475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0028366452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: JUPITER S6; INFLATION DEVICE: MERIT MEDICAL; INTRODUCER SHEATH: TERUMO 7FR SHEATH 10CM; MICRO CATHETER: PROMANENT 135CM
Patient SexUnknown